# SDR COMA0260419

- Difficulty date: July 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 3,922 hours, 3,485 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Part serial: 0526
- Condition: Corroded
- Location: Crew Escape Hatc
- Part time: 3,922 hours, 3,485 cycles
- Component: Crew Escape Hatch, Cndair, CL601R
- Component part number: 6003300117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, WHILE PERFORMING TASK 52-22-00-720-801 THE FUNCTIONAL TEST OF THE CREW ESCAPE HATCH THE MECHANIC FOUND THAT THE OUTER HANDLE OF THE CREW ESCAPE HATCH WOULD NOT UNLOCK PROPERLY ALLOWING THE HANDLE TO EXTEND AND ROTATE.THE HANDLE WAS REMOVED FROM THE CREW ESCAPE HACH AND WAS REPLACED WITH A SERVICEABLE UNIT IN ACCORDANCE WITH CRJ STRUCTURE REPAIR MANUAL 51-42-06.
